# SDR GTIA012114

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT OUTBOARD FLOORBOARD STATION 832-894 BENT, CRACKED, OVERSIZE HOLES, SURFACE CORROSION.  REMOVED CRACKED STRIP.  FABRICATED NEW STRIP.  INSTALLED NEW STRIP IAW DC9 SRM 51-70.  (M)
